# SDR DALA2017032702428

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VENTRAL STAIRWAY STEPS 1, 3, 4, 5, AND 6 SETTLEMENT AREA. STEPS  5, AND 6 WERE DRILLED AND ADJUSTED IAW SRM 52-60-0,  CORROSION WAS REMOVED ON VENTRAL STAIRWAY STEPS 1, 3, & 4.
